Ask an expert
Question

10 Mar 2003

spotting
Hi gynaedoc

My baby is almost 8 months old, 2 months after she was born my gynae put me on ovral as i was still bleeding 10 weeks after giving birth. I was on ovral for 2 months and have since been on minesse. The problem is I have not been getting proper periods since on minesse i have spotting on the first day and nothing else. What could this be? I have done 2 preg tests and they were both negative. thank you!
Answer 303 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Periods can often be very scanty on the Pill, especially the low dose ones. If you don't like this, you can change to a different pill otherwise, as long as you have some bleeding each month on a regular basis, this is fine.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote